PROGRAMME FOR PRESENTATIONS, EVA London, HYBRID MODE, 7–11 July 2025

5-Day Conference with 20 minutes per presentation in general, some demos into breaks

Monday, 7th July 2025

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes	
	Greet from 9.30am			In person SYMPOSIUM	Chairs: Tula Giannini & Jonathan Bowen	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees	
INTRO	10.00am	10.15am	INTRO	Graham Diprose Jonathan Bowen Tula Giannini	CONFERENCE INTRO & SYMPOSIUM Then and Now: From digital art to GenAl Chair: Jonathan Bowen	IN PERSON	
S1	10.15am	10.45am	SYM 01	Melanie Lenz	The Future Revisited: Art, Creativity and Technology	IN PERSON	
S2	10.45am	11.15am	SYM 02	Valentina Ravaglia	A Guided Tour of Digital Art's Origin Stories: Tate Modern's Electric Dreams exhibition	IN PERSON	
BREAK	11.15am	11.45am		30 Minute BREAK Tea and Coffee	Then and Now: From digital art to GenAl Chair: Tula Giannini		
S3	11.45am	12.15pm	SYM 03	Jeremy Gardiner	Heuristic Journeys: A painter's odyssey in the 1980s	IN PERSON	
S4	12.15pm	13.00pm	SYM 04	Symposium Panel c/o Tula Giannini	PANEL session	IN PERSON	
BREAK	13.00pm	14.00pm		60 Minute LUNCH BREAK	Computer Arts Chair: Caitríona McAllister		
P1	14.00pm	14.30pm	Full Paper 9435	Carl Hayden Smith, Joel Dietz & Lukas Hoeller	Hyperhuman Techniques Technologies Database	IN PERSON	
P2	14.30pm	15.00pm	Full Paper 4176	Ann Borda & Jonathan Bowen	Views on Enhancing Engagement in Digital Culture via Global Digital Citizenship	IN PERSON	
Р3	15.00pm	15.30pm	Full Paper 2008	lan Willcock	(Re)shaping the Art School. Transforming the Academy	IN PERSON	
BREAK	15.30pm	15.50pm	Demo	20 Minute BREAK Tea and Coffee	Computer Arts Chair: Jonathan Bowen		
P4	15.50pm	16.20pm	Full Paper 1507	Sean Clark	"A Colloquay of Drawing Robots" as an Interactive Art System	IN PERSON	
P5	16.20pm	16.40pm	Short 4398	Alexandra Orlova	Body with Organs. Defining the Virtual Corpus	IN PERSON	
P6	16.40pm	17.00pm	Short 0211	Joanne Mills	Ownership, Creation, and Curation in Minecraft	IN PERSON	
P7	17.00pm	17.20pm	Full Paper 0484	Jonathan Bowen, Tula Giannini & Sarah Selby	From Imagination to Hallucination: Yoko Ono and the Age of AI	IN PERSON	
BREAK	17.20pm	18.00pm	Demo	40 Minute BREAK	CAS EVENING Sean Clark Eventbrite bookable		
P8	18.00pm	18.20pm	Short 9510	Sean Clark	The Computer Arts Society: Radical Past. Radical Futures?	IN PERSON	
P9	18.20pm	18.40pm	Short 8241	Sean Carroll	Listen Scoundrels: A Case Study in Al-Augmented Archival Curation	IN PERSON	
	18.40pm	20.00pm	Present Only	Maureen Kendal & Corey Ford	CAS/ EVA Mentoring	IN PERSON	
	20.00pm	20.30pm			Networking	IN PERSON	

Tuesday, 8th July 2025

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic Note:	
	Greet from 9.30am				China Session	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.10am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	China Session 1. Al and Art Welcome & Chair: Eleanor Lisney	
P10	10.10am	10.40am	Full Paper 8942	Huan Fan & Jonathan Bowen	New Circumstances for Al Art in Southwest China	HYBRID Chengdu, China
P11	10.40am	11.10am	Full Paper 7153	Yishuai Zhang	Progressive Speech-Driven VR: Merging Technical (Demo in the Break)	ONLINE China
P12	11.10am	11.40am	Full Paper 0061	Angela Ferraiolo	Form Driven AI in Generative Art: A Study of Co-Evolving Morphologies	IN PERSON
BREAK	11.40am	12.00 noon		20 Minute BREAK Tea and Coffee	China Session 2: AI an Chair: Nick Lam	
P13	12.00pm	12.30pm	Short Paper + Demo 3767	Malte Kosian	Paint like a baby (algorithmic art) plus demo	IN PERSON
Keynote 1	12.30pm	13.10pm	KEYNOTE	Professor Sarah Cook	Artists Interrogating AI Systems and the Paradox of Agency	IN PERSON
BREAK	13.10pm	14.00pm		50 Minute LUNCH BREAK	China Session 2. Al and Culture Chair: Sean Clark	
P14	14.00pm	14.30pm	Full Paper 7407	Susan Hazan	Promise or Peril: The Dual Edges of AI in Cultural Heritage	ONLINE Jerusalem, israel
P15	14.30pm	15.00pm	Full Paper 7720	Brian Pytlik Zillig	Beyond Text: Algorithmic 3D Visualizations	IN PERSON
P16	15.30pm	16.00pm	Full Paper 1757	Giuliano Gaia, Stefania Boiano & Ann Borda	Uncanny Guide? The Impact of AI on the Museum Experience	IN PERSON
BREAK	16.00pm	16.20pm		20 Minute BREAK Tea and Coffee	Computer Art and Immersive Chair: Eleanor Lisney	
P17	16.20pm	16.40pm	Short Paper 5326	Shumeng Dai, Kate Hennessy & Steve DiPaola	Applying GenAl to the Conservation and Reconstruction of Chinese Paintings	ONLINE Simon Fraser Uni, Canada
P18	16.40pm	17.00pm	Short Paper 0335	John Desnoyers- Stewart & Brad Necyk	Kingdom of Illumination VR: ONLIN Shining a Light, including demo Canad	
P19	17.00pm	17.20pm				FREE SESSION
BREAK	17.20pm	18.00pm		40 Minute BREAK	China Evening Session Chairs: Sean Clark & Yi Ji	
P20	18.00pm	20.30pm	Paper 8644 SOCIAL EVENT 2	Introduction by Terry Trickett Hosted by Prof. Yi Ji & Sean Clark	EVA International "Chinese Social Evening" Eventbrite bookable	HYBRID SESSION Guangdong University of Technology, China

16.00pm-16.30 pm DEMO SMALLER ROOM Stefania Bolano

Wednesday, 9th July 2025

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from 9.30am					Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.05am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Digital Cultural H Chair: Nick Lan	· · · · · · · · · · · · · · · · · · ·
P21	10.05am	10.25am	Short Paper 5034	Anastasia Tyurina	Cultural Continuity: 3D Gaussian - Splatting	ONLINE Queensland, Australia
P22	10.25am	10.45am	Short Paper 5019	Ting Han Chen & Chi Chen Yang	Tracing Connections with the Past: An Interactive	ONLINE Taiwan
P23	10.45am	11.05am	Full Paper 7563	Anna Shvets	NeRF and Niagara Particles System: Transforming classical music composition	IN PERSON
BREAK	11.05am	11.30am		25 Minute BREAK Tea and Coffee	Digital Cultural H Chair: Ian Will	
P24	11.30am	11.50 noon	Short Paper 9596	Catherine Coleborne, Penny Edmonds	Digital Mapping Tools for Australian History and Cultural Heritage	IN PERSON
P25	11.50pm	12.10pm	Short 0080	Nadezhda Povroznik	The Evolution of Museum Web Interfaces	IN PERSON
P26	12.10pm	12.40pm	Full Paper 2991	Lindsay MacDonald, Leonie Seliger	Using a Drone to Photograph a Medieval Stained Glass Window in Canterbury Cathedral	ONLINE UK
Keynote 2	12.40pm	13.20pm	KEYNOTE	Professor Peter Richardson	Working for the Future: CoSTAR the UK's R&D Lab for Creative Technology	IN PERSON
BREAK	13.20pm	14.00pm		40 Minute LUNCH BREAK	Design & Storytelling Chair: Jon Weinel	
P27	14.00pm	14.30pm	Full Paper 4118	Cristina Portugal, Márcio Guimarães	Design, Visual Culture, and Inclusive Narrative	ONLINE
P28	14.30pm	15.00pm	Full Paper 9736	James Winchester, Syed Raza	Enhancing informative storytelling: Virtual environments with Unreal	IN PERSON
P29	15.00pm	15.30pm	Full Paper 9081	Caitriona McAllister	From Page to Pixel (Narrative)	IN PERSON
BREAK	15.30pm	15.50pm		20 Minute BREAK Tea and Coffee	Design & Storytelling Chair: Anna Shvets	
P30	15.40pm	16.10pm	Present Only 2368	Nat Hardy	Ebony Enemy Within: Black Reconstruction and Erasure in MAGA Digital Propaganda	ONLINE Florida, USA
P31	16.10pm	16.40pm	Full Paper 5904	Qihang Liang, Megan Smith	Playing with Sustainability: Nexus Thinking	British Columbia, Canada
P32	16.40pm	17.10pm	Full Paper 3741	Paul Hertz	PixelAudio: A hybrid solution for intermedia composition	IN PERSON
BREAK	17.10pm	18.00pm	Demo	50 Minute BREAK		
	18.00pm	20.30pm	SOCIAL EVENT 3	CAS Evening Alan Sutcliffe	BCS, Eventbrite Bookable	

Thursday, 10th July 2025

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes	
Greet from 9.30am					Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees		
	10.00am	10.10am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Immersive Enviro Chair: Carl S		
P33	10.10am	10.30am	Short Paper 4728	Leslie Deere.	Digital Traces: Investigating Movement,	IN PERSON	
P34	10.30am	10.50am	Short Paper 7053	Daniela de Paulis	A Sign in Space as Optical SETI: Laser Transmission of a Simulated Extraterrestrial Message	HYBRID USA	
P35	10.50am	11.10am	Short Paper 9325	Dominik Lengyel and Catherine Toulouse.	Simulation, Illusion, Deception	IN PERSON	
BREAK	11.10am	11.30am		20 Minute BREAK Tea and Coffee	Sustainabil Chair: Caitríona N		
P36	11.30am	12.00 noon	Full Paper	Terry Trickett	Lighting small fires of hope in the darkness that surrounds the Climate Crisis		
P37	12.00pm	12.30pm	Full Paper	Catriona McAllister	From Palette to Post (Sustainability)	IN PERSON	
Keynote 3	12.30pm	13.10pm	KEYNOTE	Pita Arreola	Decolonial Worlds: Slipstream Narratives in Digital Art	IN PERSON	
BREAK	13.10pm	14.00pm		50 Minute LUNCH BREAK	RESEARCH WORKSHOP Chair: Sarah Selby		
P38	14.00pm	14.20pm	RW PAPER 01	Ellie Walsh-O'Neill	Dream Booth: AI and the Art of Dream Interpretation	IN PERSON UAL CCI	
P39	14.20pm	14.40pm	RW PAPER 02	Kimberly Marin	Michelle Lin Star: 2D hand-drawn brush strokes in 3D Animation	IN PERSON Uni of Greenwich	
P40	14.40pm	15.00pm	RW PAPER 03	Aryan Raj Adhikari	Beyond Photorealism: The Power of Stylized Shading in Games	IN PERSON Uni of Herts	
P41	15.00pm	15.20pm	RW PAPER 04	Shuaili Du	Auditory Recoding: Reconstructing Noise/Music Ontology via Aesthetic Installation		
BREAK	15.20pm	15.40pm		20 Minute BREAK Tea and Coffee	RESEARCH WORKSHOP Chair: Graham Diprose (SVA, NYC sessio		
P42	15.40pm	16.00pm	RW PAPER 05	Christa Majoras	Shape Of Play: An Audiovisual IN PERSO Playspace SVA, NYC, U		
P43	16.00pm	16.30pm	Full Paper 7819	Rochele Gloor	One Body, Four Minds: Virtual multi-person SVA, NYC,		
P44	16.30pm	16.50pm	RW PAPER 08	Chatrin Samanchuen & Rithvik Poddutur	U U U U U U U U U U U U U U U U U U U		
P45	16.50pm	17.20pm	Full Paper plus Demo	Raoul Bubber	Seven-Point Perspective	ONLINE SVA, NYC, USA	
BREAK	17.20pm	18.00pm		40 Minute BREAK	Set Up Pop Up Workshops Eventbrite bookable		
	18.00pm	18.30pm		Keynote: Opal Turner	Research Workshop presentation	Peter Cannings Prize	
	18.30pm	20.30pm		RW Deleg Show	All BCS Rooms		

PARALLEL SESSION

11-20-12:00 PARALLEL WORKSHOP ONLINE PIXEL AUDIO, SMALLER ROOM Paul Hertz

14.40-15.40 Hyperhuman Techniques and Technologies Database, SMALLER ROOM,

Friday, 11th July 2025

Talk No.	Start Time	End Time	E/Chair	Organizers	Торіс	Notes
	10.00am	10.10am	INTRO	WORKSHOPS AND NETWORKING DAY	VR & Gaming Chair: Nick Lambert	Coffee for 'In person' Attendees from 9.30am
P46	10.10am	10.30am	Full Paper 3912	Jonathan Weinel	Physics Playground: Presenting 3D lecture content using Unreal Engine	IN PERSON
P47	10.30am	10.50am	Full Paper 2968	Daniel Mirante and Carl Hayden Smith	Cyberdelics: Designing immersive media for transpersonal experiences	IN PERSON
	10.50am	11.20am		30 Minute BREAK Tea and Coffee	Cybernetics Chair: Karoline Winzer	
P48	11.20am	11.40am	Short Paper 8297	Gavin Lawson and Carl Hayden Smith	Non-Pharmacological Induction of Altered States	IN PERSON
P49	11.40am	12.00pm	RW PAPER 06	Beatrice A. Taylor Searle	Cybernetics and Art Distribution	IN PERSON, London South Bank Uni
P50	12.00pm	12.20pm	RW PAPER 07	Qingfeng Huang	Silence Pulse: The Hidden Voice of the Plant	IN PERSON CCI, UAL
Keynote 4	12.20pm	13.00pm	KEYNOTE	Jose Montemayor Alba	Bridging the Reality Gap: From Machine-Like Humans to Humane Technology	IN PERSON
BREAK	13.00pm	14.00pm		60 Minute LUNCH BREAK	RESEARCH WORKSHOP Chair: Graham Diprose	
P51	14.00pm	14.20pm	RW PAPER 09	Nalini Singh	Distorted Reflections: Fluid Identities in the Digital Mirror	IN PERSON Goldsmiths
P52	14.20pm	14.40pm	RW PAPER 10	Mafalda Sofia Coelho de Sousa Calado Jaque	Virtual Waves: Recreating Seascape-Induced Sensations in Immersive Installations	IN PERSON Uni of Herts
P53	14.40pm	15.00pm	RW PAPER 11	Lia Bergman	Ethics Without a Body	IN PERSON Goldsmiths
P54	15.00pm	15.20pm	RW PAPER 12	Allen, T.J, Viktoriia Bastrakova, Prashap Limbu,	Remembering the Holocaust Through Experimental Animation Practice	IN PERSON Uni of Greenwich
BREAK	15.20pm	15.40pm		20 Minute BREAK Tea and Coffee	RESEARCH WORKSHOP Chair: Sarah Selby	
P55	15.40pm	16.00pm	RW PAPER 13	Lamita Farah	Shifting Personas: Exploring Al Embodiment and Emotional Manipulation	IN PERSON CCI, UAL
P56	16.0pm	16.20pm	RW PAPER 14	Mikhail Fierer, Yuan Peng, Hao Wang, Hui Wang, Jingkai Bian	Tortoise Stack: A Cybernetics and Political Theory Inspired Agent Simulation	IN PERSON Goldsmiths
P57	16.20pm	16.40pm	RW PAPER 15	Zhuzhu Xie	Six Leg Solution: Dystopian World- Building, Insect Consumption, and the Politics of Desire in Post- Capitalism	IN PERSON Goldsmiths
	16.40pm	17.00pm		FINAL CONFERENC	E SUMMING UP - Nick Lambert	
END	17.10pm	18.00pm		FINAL NETWORKING	AND FAREWELLS UNTIL July 2026	

PARALLEL SESSIONS

11.40am-12.20pm PARALLEL WORKSHOP SMALLER ROOM, Transforming Mindsets: Role-Play and Simulations in the Play Economy - Michael Ronen & Carl Smith

14.00pm-15.00pm PARALLEL WORKSHOP SMALLER ROOM, Game Audio with Unreal Engine and Metasound: Jonathan Weinel and Chris Speed